# SDR 05FDEA02720

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 44,493 hours, 6,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPARTMENT INTERIOR, BILGE LOCATION AT STA 1110, LONGERON 51L, FOUND CORRODED.  CARRIED OUT REPAIR AS PER SRM 53-10-00.
